Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 1, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jan 11, 2020, 2:49 PM CST for Coffee County, Dale County, Geneva County, Alabama. It was in force for 86 min. 22 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 2:49 PM CST (20:49 UTC)
- Expired
- Jan 11, 2020, 4:15 PM CST
- In force
- 86 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coffee County, AL, Dale County, AL, Geneva County, AL
The radar
The Ft Rucker radar (KEOX), 44 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 3:22 PM CST | TSTM WND DMG | 1 S Newby, AL | TREES DOWN ON COUNTY ROAD 330 NEAR NEWBIA CHURCH. |
| Jan 11, 3:22 PM CST | TSTM WND DMG | 2 Sw Zoar, AL | TREES DOWN NEAR THE 2400 BLOCK OF COUNTY ROAD 330. |
| Jan 11, 3:28 PM CST | TSTM WND DMG | 3 W Wilkinstown, AL | TREES DOWN ON COUNTY ROAD 308 WEST OF DOUBLE BRIDGES. |
| Jan 11, 3:29 PM CST | TSTM WND DMG | 1 Nnw Basin, AL | TREES DOWN ON COUNTY ROAD 415 NEAR HIGHWAY 141. |
| Jan 11, 3:32 PM CST | TSTM WND DMG | 1 Wsw Carl Folsom A/P, AL | TREES DOWN ON COUNTY ROAD 400 NEAR THE AIRPORT. |
| Jan 11, 3:38 PM CST | TSTM WND DMG | 1 Sw Camp Humming Hills, AL | SOCIAL MEDIA PICTURE OF TREE DOWN ALONG COUNTY ROAD 239. |
| Jan 11, 3:40 PM CST | TSTM WND DMG | 2 N Richburg, AL | TREES DOWN ON COUNTY ROAD 248. |
| Jan 11, 3:44 PM CST | TSTM WND DMG | 2 Sw Fairview, AL | TREES DOWN ON COUNTY ROAD 474. |
| Jan 11, 3:47 PM CST | TSTM WND DMG | Earlytown, AL | COFFEE COUNTY REPORTING TREES ACROSS THE ROAD ON HWY 52. |
| Jan 11, 3:47 PM CST | TSTM WND DMG | Kinston, AL | COFFEE COUNTY REPORTING TREES ACROSS THE ROAD ON HWY 52. |
| Jan 11, 3:49 PM CST | TSTM WND DMG | 1 Sse Richburg, AL | TREES AND LIMBS DOWN IN AND AROUND ELBA. |
| Jan 11, 3:54 PM CST | TSTM WND DMG | Asbury, AL | TREES DOWN ON COUNTY ROAD 625 NEAR ASBURY CHURCH. |
| Jan 11, 4:00 PM CST | TSTM WND DMG | Samson, AL | TWO DOWNED TREES REPORTED BETWEEN MILE MARKERS 25 AND 26 ON HWY-52 W. |
| Jan 11, 4:03 PM CST | TSTM WND DMG | 1 Se Shell Army Field, AL | TREES DOWN AT PORTER LUNSFORD ROAD AND OZARK HIGHWAY. |
| Jan 11, 4:05 PM CST | TSTM WND DMG | Enterprise, AL | SOCIAL MEDIA PICTURE OF A LARGE TREE BRANCH SNAPPED OFF IN A DRIVEWAY IN ENTERPRISE. |
| Jan 11, 4:11 PM CST | TSTM WND DMG | 1 Ese Battens Crossroad, AL | TREES DOWN IN THE AREA OF COUNTY ROAD 715. |
| Jan 11, 4:11 PM CST | TSTM WND DMG | Keyton, AL | TREES DOWN ON HIGHWAY 167 SOUTH AT COUNTY ROAD 709. |
| Jan 11, 4:20 PM CST | TSTM WND DMG | 1 Ne Ozark, AL | NUMEROUS TREES DOWN. |
| Jan 11, 4:25 PM CST | TSTM WND DMG | Fort Rucker, AL | REPORT OF TREES DOWN AT FORT RUCKER ON WHITTAKER ROAD AND ANDREWS AVE. |
| Jan 11, 4:25 PM CST | TSTM WND DMG | Geneva, AL | REPORT OF TREES DOWN IN THE GENEVA AREA. |
| Jan 11, 4:25 PM CST | TSTM WND GST 52 | 1 Nw Cairns Aaf, AL | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 1 NW CAIRNS AAF. AWOS STATION KOZR OZARK CAIRNS AAF. |
| Jan 11, 4:25 PM CST | NON-TSTM WND GST 52 | 1 Nw Cairns Aaf, AL | AWOS STATION KOZR OZARK CAIRNS AAF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 2:44 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.8 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 224 m²/s²
- 0-3 km storm-relative helicity
- 316 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
807
WUUS52 KTAE 112049
SVRTAE
ALC031-045-061-112215-
/O.NEW.KTAE.SV.W.0001.200111T2049Z-200111T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
249 PM CST Sat Jan 11 2020
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Western Dale County in southeastern Alabama...
Coffee County in southeastern Alabama...
Geneva County in southeastern Alabama...
* Until 415 PM CST.
* At 248 PM CST, severe thunderstorms were located along a line
extending from near Rutledge to 12 miles west of Laurel Hill,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Daleville, Elba, Geneva, Enterprise, Fort Rucker, Ozark, Level
Plains, Samson, New Brockton, Ariton, Lee, Clayhatchee, Kinston,
Coffee Springs, Carl Folsom A/p, Hooper Stage Field, Gerald, Camp
Humming Hills, Cairns Aaf and Camp Alaflo Bsa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...and the Panhandle of Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8554
3127 8565 3120 8571 3120 8570 3119 8569
3099 8579 3099 8619
TIME...MOT...LOC 2048Z 260DEG 35KT 3181 8631 3100 8667
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD3 follow-up statements
847
WWUS52 KTAE 112128
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
328 PM CST Sat Jan 11 2020
ALC031-045-061-112215-
/O.CON.KTAE.SV.W.0001.000000T0000Z-200111T2215Z/
Dale AL-Coffee AL-Geneva AL-
328 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR WESTERN DALE...COFFEE AND GENEVA COUNTIES...
At 328 PM CST, severe thunderstorms were located along a line
extending from Troy University to Florala, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Daleville, Elba, Geneva, Enterprise, Fort Rucker, Ozark, Level
Plains, Samson, New Brockton, Ariton, Lee, Clayhatchee, Kinston,
Coffee Springs, Carl Folsom A/p, Hooper Stage Field, Gerald, Camp
Humming Hills, Cairns Aaf and Camp Alaflo Bsa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...and the Panhandle of Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3153 8619 3154 8614 3162 8615 3162 8554
3127 8565 3120 8571 3120 8570 3119 8569
3099 8579 3099 8619
TIME...MOT...LOC 2128Z 270DEG 28KT 3182 8595 3101 8631
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD154
WWUS52 KTAE 112142
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
342 PM CST Sat Jan 11 2020
ALC031-045-061-112215-
/O.CON.KTAE.SV.W.0001.000000T0000Z-200111T2215Z/
Dale AL-Coffee AL-Geneva AL-
342 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR WESTERN DALE...COFFEE AND GENEVA COUNTIES...
At 342 PM CST, severe thunderstorms were located along a line
extending from near Brundidge to 9 miles east of Florala, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Daleville, Elba, Geneva, Enterprise, Fort Rucker, Ozark, Level
Plains, Samson, New Brockton, Ariton, Lee, Clayhatchee, Kinston,
Coffee Springs, Mixons Crossroads, Kellys Crossroads, Hunt Field,
Curtis, Carl Folsom A/p and Hooper Stage Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...and the Panhandle of Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3162 8606 3162 8554 3127 8565 3120 8571
3120 8570 3119 8569 3099 8579 3099 8619
3136 8619
TIME...MOT...LOC 2142Z 273DEG 34KT 3176 8582 3096 8618
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVD071
WWUS52 KTAE 112152
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
352 PM CST Sat Jan 11 2020
ALC031-045-061-112215-
/O.CON.KTAE.SV.W.0001.000000T0000Z-200111T2215Z/
Dale AL-Coffee AL-Geneva AL-
352 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CST
FOR WESTERN DALE...COFFEE AND GENEVA COUNTIES...
At 351 PM CST, severe thunderstorms were located along a line
extending from 6 miles northeast of Brundidge to 10 miles southwest
of Samson, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Daleville, Elba, Geneva, Enterprise, Fort Rucker, Ozark, Level
Plains, Samson, New Brockton, Ariton, Clayhatchee, Coffee Springs,
Mixons Crossroads, Kellys Crossroads, Hunt Field, Hooper Stage Field,
Gerald, Central City, Logan Field Municipal A/P and Camp Humming
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
Alabama...and the Panhandle of Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3162 8592 3162 8554 3127 8565 3120 8571
3120 8570 3119 8569 3099 8579 3099 8619
3112 8619 3132 8608
TIME...MOT...LOC 2151Z 256DEG 32KT 3177 8573 3099 8615
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 1:48 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Jan 11, 1:48 PM CST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
248 PM EST Sat Jan 11 2020
...SQUALL LINE OF SEVERE THUNDERSTORMS TO ENTER FORECAST AREA LATE
THIS AFTERNOON...
.NEAR TERM [Through Tonight]...
Severe QLCS has entered southern Alabama moving towards our western
CWA over the next several hours. The atmosphere is ripe for this
line to continue its severe characteristics as it reaches SE AL and
the western FL panhandle. SPC has continued the enhanced risk for
this area with the main threat of damaging winds and isolated
tornadoes. Time of arrival into these areas will be later this
afternoon and early evening. There is also development ahead of the
line as well so will need to watch this closely for any development.
The dynamics will move north and slowly away from the area this
evening and overnight at which time the best lift moves with it.
Instability will decrease but good shear will remain. The line will
slowly weaken as it makes it into Albany/Tallahassee areas but still
should remain strong to severe. Timing into these areas will be
early evening into the overnight hours. The line is progged by the
models to move against the ridge and weaken further and possibly
begin to fall apart as it reaches our eastern sections in the
overnight hours.
.SHORT TERM [Sunday through Monday night]...
By 12Z Sunday, the potent short wave will will have lifted into the
northeastern states as another rotates into the Great Plains. These
impulses will be kept away from our forecast area by deep-layer
ridging to our southeast. As the forcing flees northeastward, the
cold front will rather abruptly come to a halt about half to 2/3 of
the way across our forecast area by daybreak. It will then retreat
northwestward as a warm front all the way to the Tennessee Valley by
12Z Tuesday. This pattern will keep temperatures well above normal
with highs mainly in the 70s and lows around 60 or so. A few spots
will reach 80 degrees Sunday and Monday south and east of
Tallahassee and Valdosta. The warm humid air mass and proximity of
the front will result in scattered showers and isolated
thunderstorms across the forecast area Sunday. By Monday, highest
PoPs will be across our northern zones as the front retreats.
.LONG TERM [Tuesday Through Saturday]...
Deep layer ridging over the Gulf of Mexico will keep temperatures
well above seasonal levels all week with high ranging from the
mid 70s to around 80 degrees. The front will push back south
toward the area and then stall over or just south of us on Friday.
The warm, humid air mass and return of the front will keep PoPs
in the forecast all week with greater chances north than south.
&&
.AVIATION...
[Through 18Z Sunday]
Gusts from the southeast continue and only to get stronger through
this afternoon and evening hours ahead of a severe QLCS currently
entering south Alabama. Used the HRRR and consensus models to
determine timing of the line. There could be showers and storms
ahead of the line as well and kept VCSH for this purpose. Winds
could be in excess of 50 knots in storms along the line.
&&
.MARINE...
Strong onshore flow ahead of a front will bring occasional gale-force
gusts into the early evening. Winds will diminish quickly overnight
as a front briefly enters the waters. Once the front retreats, light
southeast winds will persist for a couple of days with another wind
shift possible later in the week as the front returns to the area.
&&
.FIRE WEATHER...
A line of strong to severe storms will move through the area this
afternoon and into tonight. Transport winds ahead of this line are
around 40 MPH with mixing heights staying below 2000ft. There are no
fire weather concerns and fog is not forecast at this time.
&&
.HYDROLOGY...
Although we will be in an unsettled pattern, rainfall totals will
not be sufficient for any flooding concerns beyond the typical
ponding of water on roadways and low-lying areas that is seen during
stronger thunderstorms. As for the rivers, depending on releases
from Woodruff Dam, the Apalachicola River may reach minor flood state
once again early next week.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 61 76 61 79 59 / 80 50 20 20 20
Panama City 59 74 64 76 64 / 90 40 40 30 20
Dothan 55 70 63 76 62 / 90 40 50 50 30
Albany 60 73 63 79 62 / 90 60 30 40 30
Valdosta 65 78 62 79 61 / 60 50 10 30 20
Cross City 63 81 62 81 60 / 30 20 10 10 10
Apalachicola 62 73 64 73 62 / 80 30 20 20 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until midnight EST /11 PM CST/ tonight for Calhoun-
Central Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-
Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland Franklin-
Inland Gulf-Inland Wakulla-Jackson-Leon-Liberty-North
Walton-South Walton-Washington.
High Rip Current Risk through Sunday afternoon for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EST /3 AM CST/ Sunday for Coastal
Bay-South Walton.
GA...Wind Advisory until midnight EST tonight for Baker-Ben Hill-
Calhoun-Clay-Colquitt-Decatur-Dougherty-Early-Grady-Irwin-
Lee-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
Thomas-Tift-Turner-Worth.
AL...Wind Advisory until 11 PM CST this evening for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory from 7 PM EST /6 PM CST/ this evening to 4
AM EST /3 AM CST/ Sunday for Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Mexico Beach to Apalachicola FL out 20 NM-
Coastal waters from Mexico Beach to Okaloosa Walton County
Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
Gale Warning until 7 PM EST /6 PM CST/ this evening for Coastal
Waters From Ochlockonee River to Apalachicola Fl out to 20
Nm-Coastal waters from Mexico Beach to Apalachicola FL out
20 NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Scholl
MARINE...Wool
FIRE WEATHER...Humphreys
HYDROLOGY...WoolIn the hours before
Local storm report, Jan 11, 10:08 AM CST, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1108 AM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM NON-TSTM WND GST 1 E SAINT ANDREWS STATE 30.13N 85.72W
01/11/2020 M42 MPH GMZ750 FL MESONET
MESONET STATION XSTA ST. ANDREW BAY.
1100 AM NON-TSTM WND GST DOAK CAMPBELL STADIUM 30.44N 84.30W
01/11/2020 M39 MPH LEON FL MESONET
MESONET STATION 0043W DOAK CAMPBELL STADIUM
(WEATHERSTEM).
0940 AM NON-TSTM WND GST 2 E MACON COMMUNITY PAR 30.49N 84.25W
01/11/2020 M41 MPH LEON FL MESONET
MESONET STATION 1296W 2.0 SW KILLEARN
ESTATES (WEATHERSTEM).
0950 AM NON-TSTM WND GST 1 NW WARD RIDGE 29.79N 85.29W
01/11/2020 M40 MPH GULF FL MESONET
MESONET STATION 0289W 0.5 NW WARD RIDGE
(WEATHERSTEM).
1022 AM NON-TSTM WND GST 1 ESE TYNDALL AFB 30.07N 85.57W
01/11/2020 M43 MPH BAY FL AWOS
AWOS STATION KPAM TYNDALL AFB.
0856 AM NON-TSTM WND GST 5 NE WEST BAY 30.35N 85.80W
01/11/2020 M43 MPH BAY FL ASOS
ASOS STATION KECP PANAMA CITY.
&&Local storm report, Jan 11, 11:50 AM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1250 PM EST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM NON-TSTM WND DMG LAKE ELLA 30.47N 84.28W
01/11/2020 LEON FL PUBLIC
PUBLIC REPORTED A FEW TREES DOWN IN THE
TALLAHASSEE AREA DUE TO STRONG
NON-THUNDERSTORM WINDS.
&&The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:27 PM CST | Wind Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 25 hr |
| Jan 11, 4:04 PM CST | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 71 min |
| Jan 11, 4:38 PM CST | Severe Thunderstorm Warning | TAE | Henry | 79 min |
| Jan 11, 4:45 PM CST | Severe Thunderstorm Warning | TAE | Geneva, Houston | 73 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.